MathSciNet Relay Station
MathSciNet bibliographic data
MR1412490 (98a:47059) 47H10 (47H19 54H25)
Chang, Tong-Huei; Yen, Chi-Lin KKM property and fixed point theorems. J. Math. Anal. Appl. 203 (1996), no. 1, 224–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement